# SDR DALA2018103106368

- Difficulty date: October 24, 2018
- Submitted: October 31, 2018
- Operation: Air carrier
- Aircraft: N711ZX
- Make and model: Boeing 757231
- Aircraft serial: 28481
- Aircraft time: 80,115 hours, 21,622 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6814 1R DOOR WILL NOT ARM. CORRECTIVE ACTION: FOUND SLIDE LANYARD/STRAP CAUGHT ON GIRT BAR. REMOVED OBSTRUCTION. DOOR NOW OPS NML. PER AMM 52-11. (4476698)
